Journal article icon

Journal article

Scalar wave diffraction by tangent rays

Abstract:

Modern asymptotic methods are used to provide as complete as possible a description of the scattering of a high-frequency time-harmonic acoustic plane wave by a two-dimensional convex obstacle. The cases of infinite and finite scatterers are considered separately, and descriptions of the diffracted fields and the transition solutions valid across shadow boundaries are presented. For a finite scatterer, expressions are given for the directivity function (or angular variation) of the scattered ...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Expand authors...
Journal:
WAVE MOTION
Volume:
32
Issue:
4
Pages:
363-380
Publication date:
2000-10-05
DOI:
ISSN:
0165-2125
URN:
uuid:d8c57804-f229-4b5e-86ee-8bcee4a4719e
Source identifiers:
20367
Local pid:
pubs:20367
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP